|It's Just the Sh*$%s
Apr 16, 2005
I'm at my wits end! I was diagnosed with HIV in 2001 and started taking med's in 2003 (combivir and viramune). Same year (2003) I was diagnosed with Hepatitis C.. Started treatment for Hep C which seems to be successful (albiet gruesome). Started showing signs of extreme fat loss (lipodystrophy) 6 months ago in legs and butt. At the same time as the lipodystrophy I started having extreme diarrhea. 5 to 10 times a day. Uncontrollable. We've done colonoscopy; endocoscopy; and it showed nothing. Numerous lab reports.. findings were no bacteria, no parasites. We switched and stopped med's. The diarrhea continues. Needless to say.. this has wore me down. I'm isolated; I can't really go out in the public.. forget trying to date and have a normal life! I'm now taking Ultrase MT20 for this problem. It hasn't helped! Please.. any suggestions? bob
Response from Dr. Henry
Have you been checked for a VIPoma, ZE syndrome? Refractory diarrhea often can be improved by used of Sandostatin--has that been tried. maximizing nutrition, hormone status is important for maintaining good health status. KH
- Is Swollen Lymph Nodes A Sign Of Acute HIV Infection?
- Coated Tongue After Licking Vagina Worried I Have HIV
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Penis Discharge After Anal Sex Worried I Have HIV
- Does Washing Up After Sex Prevent Std's?
- Recurring Vaginal Discharge
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.